Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 545, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 15, 2006, 3:18 AM CST for Covington County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2006, 3:18 AM CST (09:18 UTC)
- Expired
- Nov 15, 2006, 3:45 AM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Covington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 11:25 PM CST | Tornado Watch | SPC | 6 hr |
| Nov 15, 1:59 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 150917
SVRJAN
MSC031-150945-
/O.NEW.KJAN.SV.W.0545.061115T0918Z-061115T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
318 AM CST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
* UNTIL 345 AM CST
* AT 318 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 7 MILES SOUTHWEST OF SEMINARY...MOVING
NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS.
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3157 8960 3152 8958 3144 8958 3144 8940
3166 8940
$$
BYB1 follow-up statement
000
WWUS54 KJAN 150947
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 AM CST WED NOV 15 2006
MSC031-150957-
/O.EXP.KJAN.SV.W.0545.000000T0000Z-061115T0945Z/
COVINGTON MS-
347 AM CST WED NOV 15 2006
...THE SEVERE THUNDERSTORM WARNING FOR COVINGTON COUNTY WAS ALLOWED
TO EXPIRE AT 345 AM CST...
LAT...LON 3157 8960 3152 8958 3144 8958 3144 8940
3166 8940
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 9:35 PM CST, 5 hours 43 minutes earlier.
Area forecast discussion, Nov 14, 9:35 PM CST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CST TUE NOV 14 2006
.DISCUSSION...THE MAIN CHANGES WERE MADE TO THE WX GRIDS TO INCLUDE
THE POSSIBILITY OF TORNADOES FOR WESTERN PORTIONS OF THE CWFA...AND
TO INCLUDE THE NEWLY ISSUED TORNADO WATCH. OTHERWISE...NO MAJOR
CHANGES WERE MADE TO THE FORECAST. IT STILL LOOKS LIKE A PRETTY
ACTIVE NIGHT IN STORE FOR THE CWFA.
THE AREA IS BEGINNING TO SET UP FOR A SEVERE WEATHER EVENT FOR OUR
REGION. MOISTURE IS INCREASING OVER LOUISIANA AND WESTERN
MISSISSIPPI...WITH DEW POINTS RANGING FROM AROUND 60 TO 70. THE
SURFACE LOW IS OVER THE TX/OK BORDER...AND SHOULD REACH THE ARKLATEX
AROUND MIDNIGHT. EXPECT THAT THE COLD FRONT WILL REACH CENTRAL
PORTIONS OF THE CWFA AROUND SUNRISE BEFORE EXITING THE EASTERN
PORTIONS OF THE CWFA AROUND LUNCHTIME ON WEDNESDAY.
A TORNADO WATCH IS BEING ISSUED FOR WESTERN PORTIONS OF THE CWFA
THROUGH 12Z...MAINLY FOR AREAS WEST OF THE MISSISSIPPI RIVER. THIS IS
CURRENTLY WHERE THE BETTER MOISTURE AND INSTABILITY WILL BE LOCATED
THROUGH THE NEXT COUPLE OF HOURS. AS WE MOVE INTO THE OVERNIGHT
HOURS...FAVORABLE CONDITIONS WILL BEGIN TO ENCOMPASS MORE OF THE
AREA. HEIGHTS WILL FALL AS THE LOW MOVES EAST TOWARD THE AREA. EXPECT
THAT AS WE GET CLOSER TO THIS TIME PERIOD WHEN CONDITIONS DETERIORATE
FARTHER EAST...ANOTHER WATCH BOX MAY BE NEEDED. /14/
&&
.AVIATION...CONDITIONS WILL BEGIN TO DETERIORATE THROUGH THE NEXT
SEVERAL HOURS AS A STORM SYSTEM APPROACHES THE AREA. MVFR CONDITIONS
WILL PREVAIL. HOWEVER...BRIEF PERIODS OF IFR CONDITIONS WILL BE
POSSIBLE WHEN CAUGHT UNDER A HEAVY DOWNPOUR. CONVECTION WILL BEGIN TO
START FOR WESTERN PORTIONS OF THE AREA BETWEEN NOW AND 06Z...AND THIS
WILL CONTINUE TO MOVE EAST THROUGH THE OVERNIGHT HOURS. THE AREA WILL
BEGIN TO SEE WINDS OF 10-15KT WITH HIGHER GUSTS TO 25-30KT BEGINNING
AFTER MIDNIGHT AND LASTING THROUGH MUCH OF WEDNESDAY. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 66 42 56 / 100 84 24 8
MERIDIAN 55 66 42 56 / 100 100 24 11
VICKSBURG 62 64 41 57 / 100 74 24 5
HATTIESBURG 57 68 42 59 / 100 100 2 5
NATCHEZ 62 64 40 58 / 100 68 3 3
GREENVILLE 61 63 41 58 / 100 77 58 7
GREENWOOD 58 64 42 53 / 100 84 58 11
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-
MSZ030-MSZ031-MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-
MSZ038-MSZ039-MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-
MSZ046-MSZ047-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-
MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-
MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR LAZ007-LAZ008-LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-
LAZ025-LAZ026.
AR...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR ARZ074-ARZ075.
&&
14Hazardous weather outlook, Nov 14, 11:57 PM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1157 PM CST TUE NOV 14 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151200- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1157 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TOMORROW... ...THUNDERSTORMS... AN OUTBREAK OF SEVERE WEATHER IS LIKELY FOR MUCH OF THE OUTLOOK AREA TONIGHT....CONTINUING ACROSS EAST MISSISSIPPI WEDNESDAY MORNING. FOR TONIGHT...THE AREA OF GREATEST RISK APPEARS TO BE ALONG AND WEST OF INTERSTATE 55 UNTIL 6 AM. THE RISK FOR SEVERE STORMS WILL SPREAD EAST OF INTERSTATE 55 AFTER 3 AM AND CONTINUE THROUGH MID MORNING WEDNESDAY. A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP MOISTURE AND WIND SHEAR WILL INCREASE ALONG AND BEHIND THE WARM FRONT... CREATING A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS OVER SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF SOUTHWEST MISSISSIPPI... ESPECIALLY AFTER MIDNIGHT. STRONG TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE JACKSON TO HATTIESBURG AREA AFTER 3 AM. EAST OF INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD. THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY NOON ON WEDNESDAY. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONG TO SEVERE THUNDERSTORMS THAT WILL BE SCATTERED ACROSS THE FORECAST AREA TONIGHT AND EARLY WEDNESDAY. PONDING WATER SHOULD BE EXPECTED ON ROADWAYS AND IN LOW LYING AREAS AS THE STORMS MOVE THROUGH. RAINFALL WILL BE LOCALLY HEAVIER WHERE STORMS TRACK ACROSS THE SAME LOCATIONS SEVERAL TIMES...INCREASING THE POTENTIAL FOR STANDING WATER ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. ...NON PRECIPITATION... THE COLD FRONT THAT MOVES THROUGH TONIGHT AND WEDNESDAY WILL USHER STRONG WEST WINDS INTO THE REGION. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH CAN BE EXPECTED. STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX DOWN DURING THE DAY WEDNESDAY...RESULTING IN POSSIBLE WIND GUSTS EXCEEDING 40 MPH...ESPECIALLY ACROSS THE DELTA REGION. STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS TOMORROW... GRADUALLY DIMINISHING WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED FOR AREAS NEAR THE MISSISSIPPI RIVER AND SOUTHWEST MISSISSIPPI LATE THIS AFTERNOON AND FOR ALL AREAS TONIGHT THROUGH WEDNESDAY MORNING. AFTER WEDNESDAY...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT TUESDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Nov 14, 9:45 PM CST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 945 PM CST TUE NOV 14 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 150600- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 945 PM CST TUE NOV 14 2006 ...SEVERE WEATHER OUTBREAK TONIGHT AND EARLY WEDNESDAY... A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP MOISTURE AND WIND SHEAR WILL INCREASE ALONG AND SOUTH OF THE WARM FRONT...CREATING A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS OVER SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF WEST MISSISSIPPI... ESPECIALLY AFTER MIDNIGHT FOR GREENVILLE TO VICKSBURG TO NATCHEZ. STRONG TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE GREENWOOD TO JACKSON TO HATTIESBURG AREA AFTER 3 AM. EAST OF INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD. THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY NOON ON WEDNESDAY. EC
Local storm report, Nov 14, 11:29 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1129 PM CST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 W HEIDELBERG 31.89N 89.04W
11/14/2006 M1.00 INCH JASPER MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY JASPER CIVIL DEFENSE
&&
EECLocal storm report, Nov 15, 3:15 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TORNADO SUMRALL 31.42N 89.55W
11/15/2006 LAMAR MS EMERGENCY MNGR
INJURIES AND STRUCTURAL DAMAGE IN THE ROCKY BRANCH
COMMUNITY NEAR SUMRALL.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 11:09 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 36 min |
| Nov 15, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 46 min |
| Nov 15, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Jones | 63 min |
| Nov 15, 1:51 AM CST | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Nov 15, 1:55 AM CST | Severe Thunderstorm Warning | JAN | Jasper | 35 min |
| Nov 15, 1:59 AM CST | Tornado Warning | JAN | Marion | 31 min |
| Nov 15, 2:14 AM CST | Tornado Warning | JAN | Covington, Lamar | 46 min |
| Nov 15, 2:38 AM CST | Tornado Warning | JAN | Covington, Forrest, Jones | 67 min |
| Nov 15, 3:02 AM CST | Tornado Warning | JAN | Lamar, Marion | 58 min |
| Nov 15, 3:43 AM CST | Tornado Warning | JAN | Jones | 17 min |
| Nov 15, 3:55 AM CST | Tornado Warning | JAN | Forrest | 35 min |
| Nov 15, 4:00 AM CST | Tornado Warning | JAN | Clarke | 45 min |
| Nov 15, 5:41 AM CST | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Nov 15, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 44 min |
| Nov 15, 6:01 AM CST | Tornado Warning | JAN | Washington | 44 min |
| Nov 15, 6:09 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 51 min |
| Nov 15, 6:23 AM CST | Tornado Warning | JAN | Leflore, Sunflower | 52 min |
| Nov 15, 6:34 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 41 min |
| Nov 15, 6:38 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey | 37 min |
| Nov 15, 7:01 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 44 min |
| Nov 15, 7:07 AM CST | Tornado Warning | JAN | Holmes | 38 min |
| Nov 15, 7:10 AM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 50 min |
| Nov 15, 7:19 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 41 min |
| Nov 15, 7:38 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 37 min |
| Nov 15, 7:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds | 50 min |
| Nov 15, 7:45 AM CST | Severe Thunderstorm Warning | JAN | Attala | 45 min |
| Nov 15, 7:46 AM CST | Severe Thunderstorm Warning | JAN | Madison | 59 min |
| Nov 15, 7:50 AM CST | Severe Thunderstorm Warning | JAN | Holmes | 25 min |
| Nov 15, 8:04 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 26 min |
| Nov 15, 8:05 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 55 min |
| Nov 15, 8:25 AM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 50 min |
| Nov 15, 8:28 AM CST | Severe Thunderstorm Warning | JAN | Leake | 47 min |
| Nov 15, 8:53 AM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 37 min |
| Nov 15, 8:56 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 64 min |
| Nov 15, 8:58 AM CST | Severe Thunderstorm Warning | JAN | Attala, Neshoba, Winston | 62 min |
| Nov 15, 9:07 AM CST | Severe Thunderstorm Warning | JAN | Scott | 38 min |
| Nov 15, 9:19 AM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Nov 15, 9:42 AM CST | Severe Thunderstorm Warning | JAN | Newton | 63 min |
| Nov 15, 10:01 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 44 min |
| Nov 15, 10:05 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 55 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.